# SDR MWEA030488

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Skin
- Part number: 59304972
- Condition: Damaged
- Location: Horiz Stab Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER ANTI-FLOAT TAB HAS LIGHT DAMAGE ON BOTTOM SIDE, 20 INCHES FROM OUTBOARD EDGE.  FABRICATED AND INSTALLED DOUBLER.
